Hi, haven't been here for a while but I have a question regarding Lyrica. First, for a bit of history I have suffered from chronic daily migraines for about 3 years or so. I've been on cymbalta for about two years. Topamax did not help much and caused brain laziness, forgetting of words (worse than what my migraines typically cause). I cannot take beta blockers or calcium channel blockers because my blood pressure is too low. I was weaned off of the topamax and started on Namenda which worked great! For the first couple of weeks, but then I became resistant, gained 20 lbs quickly and depressed. I was taken off of that and it was recommended to get the occipital stimulator implanted (which I was hesitant about). During the wait for the consult about the stimulator I was hospitalized for full body muscle contracture that didn't respond to muscle relaxants- it lasted about 15 hours. I was immediately taken off cymbalta and had wicked side effects (was not weaned, so I basically was a crazy person) - but only 1 migraine in a week during that time; my psych put me on Paxil to help with the cymbalta withdrawal which seems to be working. Testing from my hospital stay has shown nerve issues in my neck and back which must be getting worse since I was in a car accident a year ago. To help with nerve and muscle pain I was placed on Valium and Lyrica. I couldn't get the Lyrica for a few weeks because of insurance issues but with Paxil and occasional Valium, I've had 5 migraines over he last month! That's a record improvement from 25-28 a month!!! So last night I finally got the Lyrica 50mg and took the first dose. This morning I have a wicked migraine not really responding to my zomig- has anyone experienced migraines with Lyrica and if so does it go away after your body gets used to the new med? I was thinking of skipping it today and taking one tomorrow to see if I get a migraine. My doctor said I can play with the dosage frequency for the first few days. Any thiuts would be helpful as I'd rather have nerve pain than migraines!